# SDR AALA202309299782

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A320*
- Aircraft serial: 6840
- Aircraft time: 23,677 hours, 9,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMED PLACARD IS LOOSE ON SLIDE ARM HANDLE AT DOOR 3R. RESECURED ARMED HANDLE AT DOOR 3R PER AMM 52-22-11.
